Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Chebyshev approximations for Dawson's integral


Authors: W. J. Cody, Kathleen A. Paciorek and Henry C. Thacher
Journal: Math. Comp. 24 (1970), 171-178
MSC: Primary 65.20
MathSciNet review: 0258236
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Rational Chebyshev approximations to Dawson's integral are presented in well-conditioned forms for $ \vert x\vert \leqq 2.5, 2.5 \leqq \vert x\vert \leqq 3.5, 3.5 \leqq \vert x\vert \leqq 5.0$ and $ 5.0 \leqq \vert x\vert$. Maximal relative errors range down to between $ 2 \times {10^{ - 20}}$ and $ 7 \times {10^{ - 22}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1970-0258236-8
PII: S 0025-5718(1970)0258236-8
Keywords: Rational Chebyshev approximations, Dawson's integral, complex error function
Article copyright: © Copyright 1970 American Mathematical Society